# SDR 95ZZZX4220

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117902131
- Condition: Reads Low
- Location: Triple Tach
- Part time: 578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER DEFECTIVE.  ROTOR RPM READS LOW.  REMOVED AND REPLACED INDICATOR.
